# SDR REXA2018053100426

- Difficulty date: May 31, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 22,358 hours, 21,980 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S OXYGEN MASK HARNESS WAS LEAKING.  REMOVED AND REPLACED THE OXYGEN MASK IAW AMM 35-11-12.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
